American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] David Gauld and Sina Greenwood. Microbundles, manifolds and metrisability. Proc. Amer. Math. Soc. 128 (2000) 2801-2807. MR 1664358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. J. Daverman. Codimension 2 nonfibrators with finite fundamental groups. Proc. Amer. Math. Soc. 127 (1999) 881-888. MR 1646311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1